# SDR SWAA2021081900986

- Difficulty date: July 14, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 661AB AFT SUPPORT BEAM IS CRACKED / REMOVED RIGHT WING TE PANEL 661AB AFT SUPPORT BEAM IAW SOPM 20-50-01 6148C 20JUL20. RECIEVED NEW BEAM; INSTALLED NUT PLATES ONTO NEW BEAM IAW SRM 51-40-02-0G-0; REINSTALLED AFT SUPPORT BEAM IAW SOPM 20-50-01.
